# SDR DL733021304

- Difficulty date: November 8, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 47,736 hours, 32,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 0085
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS NOT WORKING FROM ROWS 1-12.  REPLACED POWER SUPPLY UNIT.  LIGHTS OPS NORMAL.
